# SDR SCNA20170520085

- Difficulty date: May 20, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N808SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33021
- Aircraft time: 47,156 hours, 14,586 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE OFF DUE TO AN ELECTRICAL BURNING ODOR  IN AFT GALLEY. ABORTED AT 110 KNTS WITH SPEED BRAKE AND REVERSE  MINIMAL BRAKING WAS REQUIRED.  PERFORMED FIM TASK 21-00 TASK 806  NO DEFECTS NOTED. NO ODOR IN AFT GALLEY OR CABIN.  PEFORMED AMM TASK 05-51-07 WITH NO SPECIAL PROCEDURES REQUIRED. PERFORMED AMM 05-51-56 AND FIM 21-00, TASK 806.  NO DEFECTS NOTED DURING CHECKS.
